このエントリーをはてなブックマークに追加
ID 33119
FullText URL
Author
Abstract

We give a complete representation of a ring homomorphism from a unital semisimple regular commutative Banach algebra into a unital semisimple commutative Banach algebra, which need not be regular. As a corollary we give a sufficient condition in order that a ring homomorphism is automatically linear or conjugate linear.

Keywords
commutative Banach algebras
ring homomorphisms.
Published Date
2002-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume44
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
143
End Page
154
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol44/iss1/6
JaLCDOI